Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A classification of kernels which possess integral transforms


Author: Charles Fox
Journal: Proc. Amer. Math. Soc. 7 (1956), 401-412
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079146-X
MathSciNet review: 0079146
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Titchmarsh, Theory of fourier integrals, Oxford University Press.
  • [2] G. H. Hardy and E. C. Titchmarsh, A class of Fourier kernels, Proc. London Math. Soc. (2) vol. 35 (1933) pp. 116-155.
  • [3] G. N. Watson, General transforms, Proc. London Math. Soc. (2) vol. 35 (1933) pp. 156-199.
  • [4] Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079146-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society